I got the medicine to relieve the akathasia. Unfortunately, Dave says I’m acting like I’m on LSD.
Here are the side effects I’m experiencing:
- Dry mouth, throat and lips. In the great scheme of “what this drug is doing to make me crazy” this is not that big of a deal. It does feel like I’ve been eating sawdust. I don’t mind being hoarse, I’ve got Lansinoh to put on my lips and I just got a 72 oz. water bottle, so that annoyance is covered too.
- Blurred vision – am forced to use 48 pt. font to read the internet.
- Memory Loss – two hours after we got home, I could not tell you where we ate dinner. I had to ask Dave. I forget what I’m talking about WHILE I’m talking!
- Cognitive impairment – according to him I’m not making any sense.
- Jumbled speech – I called our son “Hen-dree” today. Seriously?!
- Possible hallucinations – I KNOW I see a woman being taken up out of the pond by an evil-looking face in the clouds in the Monet print we have in the bedroom. I’ve also had several rounds of uncontrollable laughter for no reason. It was a creepy laugh, not my normal laugh.
The good thing is the akathesia is gone. The bad news is that #’s 1 – 6 have taken it’s place. I still think the akathesia is worse, so that tells you something.